# SDR DU4R20050187

- Difficulty date: August 17, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 146N852252
- Condition: Corroded
- Location: Bs 1320-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT THRESHOLD AREA REPAIR TEE CHORD HAS LIGHT CORROSION ON UPPER SURFACE BS 1320 - 1440.  REMOVED AND REPLACED THE UPPER TEE CHORD P/N 146N8522-52 IAW B757 SRM 51-40-02, 53-60-16 FIG 102 AND 51-40-05.
